# SDR DALA2017050203593

- Difficulty date: May 1, 2017
- Submitted: May 5, 2017
- Operation: Air carrier
- Aircraft: N711ZX
- Make and model: Boeing 757231
- Aircraft serial: 28481
- Aircraft time: 73,276 hours, 20,318 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Failed
- Location: R2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR, GIRT BAR FAILED DURING SPRING SLIDER TEST. REPLACED GIRT BAR AT R2 DOOR IN REF AMM 25-66-10-402-022 AND AMM 52-11-25-825-001, TASK CARD 2560-01792-0201.
